MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FSL ACTIVATED PTT REAGENT

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FSL ACTIVATED PTT REAGENT
Model Number DADE ACTIN FSL ACTIVATED PTT REAGENT
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Three falsely elevated factor xi results were obtained on a patient sample on a bcs xp system using dade actin fsl activated ptt reagent.The sample was then repeated three additional times and the results recovered lower.Two days later, a new sample from the patient was collected and was run for factor xi three times, each time recovering falsely elevated.The elevated factor xi result was reported to the physician(s), and the physician(s) questioned the result.Three days later, the sample was rerun for factor xi three times, and recovered lower.There are no known reports of patient intervention or adverse health consequences due to the erroneous factor xi results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc).Quality controls (qc) recovered in range at the time of the event.The issue was limited to samples from one patient.Fluctuations in factor xi results obtained with different sample dilutions may be caused by a sample specific interferent.The cause of the event is consistent with a sample specific interferent.The reagent is performing according to specifications.No further evaluation of this device is required.A second mdr will be filed for the erroneous results obtained on (b)(6) 2024.

Brand Name
DADE ACTIN FSL ACTIVATED PTT REAGENT
Common Device Name
DADE ACTIN FSL ACTIVATED PTT REAGENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg D-350 41
GM  D-35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg D-350 41
GM   D-35041
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key18730688
Report Number9610806-2024-00002
Device Sequence Number6934033
Product Code GGW
UDI-Device Identifier00842768003882
UDI-Public00842768003882
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K863594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2024
Device Model NumberDADE ACTIN FSL ACTIVATED PTT REAGENT
Device Catalogue Number10445714
Device Lot Number562731
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2024
Initial Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale